Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Z. Ditzian and V. Totik
Title: Moduli of smoothness
Additional book information Springer Series in Computational Mathematics, Springer-Verlag, New York, Berlin and Heidelberg, 1987, ix+225 pp., $54.90. ISBN 0-387-96536-x.

References [Enhancements On Off] (What's this?)

  • 1. K. G. Ivanov, Converse theorems for approximation by Bernstein polynomials in 𝐿_{𝑝}[0,1](1<𝑝<∞), Constr. Approx. 2 (1986), no. 4, 377–392. MR 892163 (88f:41031),
  • 2. R. L. Stens, Approximation stetiger Funktionen durch algebraische Polynome und ihre Charakterisierung durch gewichtete Lipschitzbedingungen, Habilitationsschrift, RWTH Aachen, 1981.
  • 3. Xin Long Zhou, Global approximation theorems for modified Szász-Mirakyan and modified Baskakov operators in 𝐿_{𝑝} space, J. Hangzhou Univ. Natur. Sci. Ed. 10 (1983), no. 2, 159–167 (Chinese, with English summary). MR 748573 (85k:41007)
    Xin Long Zhou, On the order of approximation by Bernstein-Kantorovich polynomials in the spaces 𝐿_{𝑝}[0,1], Adv. in Math. (Beijing) 14 (1985), no. 2, 147–157 (Chinese). MR 842550 (87m:41010)

Review Information

Reviewer: Paul L. Butzer
Reviewer: Erich van Wickeren
Journal: Bull. Amer. Math. Soc. 19 (1988), 568-572
PII: S 0273-0979(1988)15745-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia